# SDR DXTA2022053162960

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 1,731 hours, 1,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE LAV FACIA EXIT LIGHT IS INOP WITH THE EMER SWITCH IN THE THE ARMED POSITION.  REMOVED AND REPLACED BATTERY CHARGING SYSTEM  OPERATIONAL CHECK GOOD NO DEFECTS NOTED.
